Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The algebraic dimension of compact complex threefolds with vanishing second Betti number

Title data

Campana, Frédéric ; Demailly, Jean-Pierre ; Peternell, Thomas:
The algebraic dimension of compact complex threefolds with vanishing second Betti number.
In: Compositio Mathematica. Vol. 112 (May 1998) Issue 1 . - pp. 77-91.
ISSN 1570-5846
DOI: https://doi.org/10.1023/A:1000313214795

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 08:18
Last Modified: 24 Mar 2021 10:52
URI: https://eref.uni-bayreuth.de/id/eprint/59468